Some stability and boundedness conditions for non-autonomous differential equations with deviating arguments


Tunc C.

ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, no.1, pp.1-12, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.14232/ejqtde.2010.1.1
  • Title of Journal : ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.1-12

Abstract

In this article, the author studies the stability and boundedness of solutions for the non-autonomous third order differential equation with a deviating argument, r: